Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 41, NWS Omaha, NE

April 26, 20244 counties in Nebraska

NWS Omaha, NE issued this tornado warning at Apr 26, 2024, 5:17 PM CDT for 4 counties in Nebraska. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2024, 5:17 PM CDT (22:17 UTC)
Expired
Apr 26, 2024, 5:42 PM CDT
In force
25 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Madison County, NE, Pierce County, NE, Stanton County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 115 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:20 PM CDTTSTM WND DMG4 Se Norfolk, NEdelayed report Roof taken off athletic training center.
Apr 26, 5:20 PM CDTTORNADO3 Se Norfolk, NEPossible tornado.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 12:52 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 518 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
518 m²/s²
0-3 km storm-relative helicity
707 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

064 
WFUS53 KOAX 262217
TOROAX
NEC119-139-167-179-262300-
/O.NEW.KOAX.TO.W.0041.240426T2217Z-240426T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
517 PM CDT Fri Apr 26 2024

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Northeastern Madison County in northeastern Nebraska...
  Southwestern Wayne County in northeastern Nebraska...
  Southeastern Pierce County in northeastern Nebraska...
  Northwestern Stanton County in northeastern Nebraska...

* Until 600 PM CDT.

* At 517 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles southeast of Norfolk, moving north at 25 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Norfolk around 525 PM CDT.
  Hoskins around 530 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4193 9732 4196 9748 4230 9739 4224 9709
TIME...MOT...LOC 2217Z 201DEG 22KT 4199 9739 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Petersen
3 follow-up statements
201 
WWUS53 KOAX 262233
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
533 PM CDT Fri Apr 26 2024

NEC119-139-262242-
/O.CAN.KOAX.TO.W.0041.000000T0000Z-240426T2300Z/
Madison NE-Pierce NE-
533 PM CDT Fri Apr 26 2024

...THE TORNADO WARNING FOR NORTHEASTERN MADISON AND SOUTHEASTERN
PIERCE COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Nebraska.

&&

LAT...LON 4224 9709 4203 9729 4205 9737 4229 9737
TIME...MOT...LOC 2232Z 206DEG 24KT 4208 9733 

$$

NEC167-179-262300-
/O.CON.KOAX.TO.W.0041.000000T0000Z-240426T2300Z/
Wayne NE-Stanton NE-
533 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN WAYNE AND NORTHWESTERN STANTON COUNTIES...

At 532 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hoskins, or 5 miles northeast of Norfolk, moving
northeast at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Hoskins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4224 9709 4203 9729 4205 9737 4229 9737
TIME...MOT...LOC 2232Z 206DEG 24KT 4208 9733 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Petersen
933 
WWUS53 KOAX 262240
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
540 PM CDT Fri Apr 26 2024

NEC167-262249-
/O.CAN.KOAX.TO.W.0041.000000T0000Z-240426T2300Z/
Stanton NE-
540 PM CDT Fri Apr 26 2024

...THE TORNADO WARNING FOR NORTHWESTERN STANTON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning hasmoved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Nebraska.

&&

LAT...LON 4224 9709 4209 9724 4209 9737 4229 9737
TIME...MOT...LOC 2239Z 201DEG 22KT 4213 9731 

$$

NEC179-262300-
/O.CON.KOAX.TO.W.0041.000000T0000Z-240426T2300Z/
Wayne NE-
540 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN WAYNE COUNTY...

At 539 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hoskins, or 8 miles northeast of Norfolk, moving
north at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Winside and Hoskins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4224 9709 4209 9724 4209 9737 4229 9737
TIME...MOT...LOC 2239Z 201DEG 22KT 4213 9731 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Petersen
465 
WWUS53 KOAX 262242
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
542 PM CDT Fri Apr 26 2024

NEC179-262252-
/O.CAN.KOAX.TO.W.0041.000000T0000Z-240426T2300Z/
Wayne NE-
542 PM CDT Fri Apr 26 2024

...THE TORNADO WARNING FOR SOUTHWESTERN WAYNE COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Nebraska.

&&

LAT...LON 4224 9709 4209 9724 4209 9737 4229 9737
TIME...MOT...LOC 2241Z 201DEG 22KT 4215 9730 

$$

Petersen

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 26, 1:06 PM CDT, 4 hours 11 minutes earlier. Its key messages:

  • Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night.
  • Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well.
  • Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday.
Area forecast discussion, Apr 26, 1:06 PM CDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
106 PM CDT Fri Apr 26 2024

.KEY MESSAGES...

- Severe thunderstorms Today and Saturday with strong tornadoes,
  large hail, damaging winds, and flash flooding possible.
  Greater flooding threat on Saturday night.

- Severe thunderstorms possible on Sunday as well, to a lesser
  degree, but brief tornadoes possible as well.

- Storms wrap up by Monday, with warmer temperatures arriving
  next week. Another round of showers and storms possible
  Tuesday/Wednesday.

&&

.DISCUSSION...
Issued at 1224 PM CDT Fri Apr 26 2024

Skies are clearing from the southeast this afternoon as storms
are starting to develop near the center of the surface low
across central Nebraska. There's already one supercell that has
developed west of Grand Island. We're watching towering Cu start
to develop across north-central Kansas and south-central
Nebraska out near Hebron which will be our line of strong to
severe thunderstorms for this afternoon. We have a primed
environment with 2000-2500 J/kg of MLCAPE, 150-200 m2/s2 of 0-1
km helicity that increases to 200+ across southeast Nebraska.
Seems like this could be a day where any individual storm will
be capable of producing a strong tornado. Storms will be moving
into the Lincoln area around 3 PM, the Omaha Metro around 4 - 5
PM, making it to the Missouri River around 5 PM, and out of our
area by around 7 to 8 PM. Some of the CAMS show the potential
for an additional storm or two trailing behind the main line,
but the severe window for each area will center mostly around
the main line of storms.

Once storms clear the area this evening, we'll see clearing
skies across most of our area. We will have low clouds spread
south out of South Dakota overnight tonight into Norfolk, but
probably won't make it as far south as Omaha.

Saturday morning we'll be between systems, dry with light
winds. We'll see a warm front lift north during the afternoon
with the approach of our next low pressure system. We'll see
initial storm development along and ahead of the warm front
around 6-7 PM with several rounds of storms developing and
training along the warm front which stalls somewhere along I-80.
With training storms, we add the significant potential for flash
flooding in addition to large hail, strong tornadoes, and
damaging winds Saturday evening, with the significant severe
threat possibly not ending until after midnight.

We'll see a third chance for severe storms on Sunday as the
center of the surface low passes over our area Sunday afternoon.
This will be a lower threat, but should not be overlooked. This
will be similar to what we saw about ten days ago where we had a
couple brief tornadoes that popped up from low-topped supercells
that developed in a similar environment as the surface low again
passed right over our area. We could also see hail up to
quarter-size and damaging winds up to 60 mph. All storms should
finally exit our area after midnight Monday.

For the extended forecast, we just don't have time right now to
do an in-depth analysis beyond day three. See previous
discussion below:

We finally receive a break from the active weather pattern on
Monday and into early next week, with just a few minor showers
and storms possible Tuesday and Wednesday. Temperatures will
generally top out in the 70s next week, with a few locations
reaching the low 80s on Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1149 AM CDT Fri Apr 26 2024

IFR cigs this morning are starting to clear from the southwest
this morning as the low pressure center starts its approach.
Expect a period of improvement to VFR conditions with BKN or SCT
cigs around 3500-4500 ft about an hour or two before
thunderstorms move through the terminals this afternoon. Models
suggest there could be one or two lines of thunderstorms that
roll through. Went ahead and put one line in the TAFs, but will
adjust to factor in for a second line of storms if it develops
just behind the first. Storms should be east of the terminals by
00Z this evening, with clearing skies and winds turning
westerly or southwesterly. Low clouds will spread south out of
South Dakota into KOFK late in the TAF period around 04-06Z
bringing MVFR to IFR conditions through the end of the TAF
period. As of right now it does not appear they will get far
enough south to impact KOMA or KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.

&&

DISCUSSION...McCoy/KG
AVIATION...McCoy
Hazardous weather outlook, Apr 26, 1:22 PM CDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
122 PM CDT Fri Apr 26 2024

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-270830-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
122 PM CDT Fri Apr 26 2024

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

Severe weather is likely across much of eastern Nebraska and
southwest Iowa this afternoon and evening. All hazards are
possible, including large hail up to three inches in diameter, a
few strong tornadoes, and thunderstorm winds up to 70 mph. Much
of eastern Nebraska and southwest Iowa are in an enhanced risk of
severe weather. The best timeframe for severe storms should be
from 2 pm through 8 pm. Be prepared to implement severe weather
safety plans this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another round of severe weather is likely late Saturday afternoon
into Saturday night, especially along and south of I-80. Again,
all severe hazards are possible, including hail up to three inches
in diameter, a few strong tornadoes, and thunderstorm winds up to
70 mph.

Severe weather is again possible Sunday afternoon into evening in
parts of southeast Nebraska and southwest Iowa. Hail up to
quarter size and thunderstorm winds up to 60 mph are the main
hazards, but an isolated weak tornado couldn't be ruled out as
well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required on both this afternoon
and evening and Saturday evening.

In the hours before

Local storm report, Apr 26, 5:05 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
505 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Hail             1 NNE Omaha             41.28N 96.00W
04/26/2024  E1.00 Inch       Douglas            NE   Public

&&
Local storm report, Apr 26, 5:07 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
507 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     Tornado          1 S Crescent            41.36N 95.86W
04/26/2024                   Pottawattamie      IA   Emergency Mngr

&&
Local storm report, Apr 26, 5:09 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
509 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     Tornado          7 SE Council Bluffs     41.17N 95.75W
04/26/2024                   Pottawattamie      IA   Trained Spotter

&&
Local storm report, Apr 26, 5:13 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
513 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     Tornado          6 W Treynor             41.23N 95.73W
04/26/2024                   Pottawattamie      IA   Storm Chaser

&&
Local storm report, Apr 26, 5:14 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
514 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Tornado          6 WSW Treynor           41.19N 95.70W
04/26/2024                   Pottawattamie      IA   Emergency Mngr

&&
Local storm report, Apr 26, 5:16 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
516 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Tornado          3 NNE Pisgah            41.87N 95.91W
04/26/2024                   Monona             IA   Storm Chaser

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:52 PM CDTSevere Thunderstorm WarningOAXGage23 min
Apr 25, 10:53 PM CDTSevere Thunderstorm WarningOAXButler, Seward13 min
Apr 26, 12:53 AM CDTSevere Thunderstorm WarningOAXDodge, Saunders37 min
Apr 26, 1:27 AM CDTAreal Flood AdvisoryOAXButler, Colfax, Platte3 hr
Apr 26, 3:06 AM CDTAreal Flood AdvisoryOAXBurt, Cuming, Dodge, Saunders, Thurston, Washington3 hr
Apr 26, 9:56 AM CDTSevere Thunderstorm WarningOAXKnox18 min
Apr 26, 12:59 PM CDTSevere Thunderstorm WarningOAXJefferson61 min
Apr 26, 1:19 PM CDTSevere Thunderstorm WarningOAXSaline, Seward41 min
Apr 26, 1:29 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline61 min
Apr 26, 1:39 PM CDTTornado WarningOAXGage, Jefferson, Lancaster, Saline51 min
Apr 26, 1:41 PM CDTTornado WarningOAXSaline, Seward19 min
Apr 26, 1:56 PM CDTTornado WarningOAXSeward49 min
Apr 26, 1:57 PM CDTTornado Warning Tornado observedOAXBoone48 min
Apr 26, 2:08 PM CDTTornado WarningOAXButler, Lancaster, Saunders, Seward52 min
Apr 26, 2:29 PM CDTTornado WarningOAXBoone46 min
Apr 26, 2:31 PM CDTTornado WarningOAXCass, Lancaster, Saunders44 min
Apr 26, 2:36 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Apr 26, 2:36 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte39 min
Apr 26, 2:39 PM CDTSevere Thunderstorm WarningOAXButler, Seward51 min
Apr 26, 2:54 PM CDTSevere Thunderstorm WarningOAXBoone31 min
Apr 26, 2:54 PM CDTTornado Warning Tornado observedOAXButler51 min
Apr 26, 3:03 PM CDTTornado Warning EmergencyTornado observedOAXCass, Douglas, Lancaster, Sarpy, Saunders42 min
Apr 26, 3:08 PM CDTTornado WarningOAXAntelope, Boone13 min
Apr 26, 3:11 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Platte49 min
Apr 26, 3:20 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXAntelope, Boone, Madison, Pierce36 min
Apr 26, 3:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Colfax, Dodge, Saunders23 min
Apr 26, 3:22 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders38 min
Apr 26, 3:27 PM CDTTornado Warning Tornado observedOAXMadison, Platte48 min
Apr 26, 3:29 PM CDTTornado WarningOAXLancaster, Saunders46 min
Apr 26, 3:32 PM CDTTornado Warning Tornado observedOAXAntelope, Boone, Madison43 min
Apr 26, 3:41 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOAXDouglas, Saunders, Washington49 min
Apr 26, 3:43 PM CDTTornado WarningOAXCass, Sarpy47 min
Apr 26, 3:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce27 min
Apr 26, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXPlatte39 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson51 min
Apr 26, 3:59 PM CDTTornado WarningOAXCass, Otoe, Sarpy46 min
Apr 26, 4:03 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Platte42 min
Apr 26, 4:05 PM CDTTornado WarningOAXColfax, Platte28 min
Apr 26, 4:08 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe, Pawnee52 min
Apr 26, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Pawnee, Richardson46 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington42 min
Apr 26, 4:19 PM CDTTornado WarningOAXCass, Otoe41 min
Apr 26, 4:23 PM CDTTornado WarningOAXNemaha, Pawnee, Richardson52 min
Apr 26, 4:24 PM CDTTornado Warning Tornado observedOAXColfax, Platte, Stanton13 min
Apr 26, 4:26 PM CDTTornado WarningOAXCass, Douglas, Sarpy49 min
Apr 26, 4:32 PM CDTFlash Flood WarningOAXDouglas, Sarpy, Washington3 hr
Apr 26, 4:34 PM CDTTornado WarningOAXBurt, Washington41 min
Apr 26, 4:39 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Saunders, Washington2 hr
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Pierce, Platte, Stanton18 min
Apr 26, 4:42 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton13 min
Apr 26, 4:42 PM CDTTornado WarningOAXNemaha, Richardson37 min
Apr 26, 4:48 PM CDTSevere Thunderstorm WarningOAXNemaha27 min
Apr 26, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Richardson55 min
Apr 26, 4:54 PM CDTTornado WarningOAXDouglas, Sarpy, Washington51 min
Apr 26, 4:59 PM CDTTornado WarningOAXNemaha, Richardson46 min
Apr 26, 5:15 PM CDTTornado WarningOAXRichardson30 min
Apr 26, 5:26 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington49 min
Apr 26, 5:29 PM CDTTornado WarningOAXRichardson31 min

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.